# SDR CA050312003

- Difficulty date: February 23, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 8,908 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Magnetic Seal
- Part number: 770441
- Condition: Dislodged
- Location: T/R Gearbox
- Component: Gearbox, Aerosp
- Component part number: 350A330200
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, OIL WAS FOUND ALL OVER TAIL GEARBOX AREA, MAINTENANCE WAS CALLED AND T/R G/B WAS REPLACED WITH A RENTAL AND NO FURTHER PROBLEM WAS FOUND.  UPON INSPECTION AT MAIN BASE THE VENT HOLE ON THE INPUT WAS FOUND PLUGGED UP , THIS WE FEEL WAS THE CAUSE OF THE MAG SEAL TO BECOME DISLODGED AND BEGIN LEAKING.  THIS GEARBOX WAS CLOSE TO O/H SO IT WAS SENT IN EARLY AND NEW SEAL WAS INSTALLED.
